4 days later.
I feel pretty awful today, although I doubt it has anything to do with ova. I began taking prednisone the day before I took the ova, to quell any potential reaction. In retrospect, this was probably a bad idea, as I dont do well coming off prednisone, even after such a short taper. I came down to 10mg, then today down to 5mg, and I’m anxious, headache, am sweaty, feel dizzy etc. Had to leave work early and come home to lie down. I’ve been through this before, and am probably coming off from it a little fast for my adrenal system, but I just want to be done with the stuff.
I’ve still had no diahhrea, and no discernable effects on my bowels from the ova. I don’t expect things to get worse until around day 12/13, which is when, I’ve heard at least, that they moult and migrate, and also supposed to be the peak of side effects. Luckily, this will fall on 4th of July holiday weekend, so I’ll be at a lake house, relaxing with a book and near a bathroom, ready for whatever may come.
Soon my little comrades will be strong, and ready, I hope, to go to battle with my overactive immune system.